I am metformin too and yes terrible diarrhea it didn't sop as of yet I have been on it three weeks now I went and bought some probiotics from the pharmacy and it has helped a lot. my dr. also approved me for glucerna shakes I started dropping weight as well. I will warn you of another side effect to look out for it can make you have flu like symptoms I have since developed a cough and runny nose but it has helped with controlling my sugars I take it twice a day. be careful with the diarrhea with us diabetics its not good to get dehydrated hope this was helpful I have you in my prayers.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2010 • 2 answers
Posted 25 Feb 2013 • 41 answers
Posted 11 Mar 2013 • 8 answers
Posted 15 Oct 2014 • 1 answer
Posted 8 Dec 2015 • 5 answers